# SDR SWAA2025110731904

- Difficulty date: November 4, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 35,371 hours, 17,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT OVER EXIT ROW, CAPT SIDE. FLICKERS. CYCLED AIRCRAFT POWER. LIGHTS CHECK RESTORED IAW MM 33-51-00.
